# SDR IPXA2017050316723

- Difficulty date: April 17, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB7123501
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING LOWER L/E SKIN AFT OF THE NR 1 SLAT XIS 176 DENTED KINKED.   REPAIRED THE SKIN IAW EA 011-5710-01-A6772, REV IR, AND EO MD11-5730-64111-A.
